I am new to the board, but am at a loss for what to do...I started Remicade infusions in September (due to Crohn's Disease that wasn't responding to other drugs like Entocort, Pentasa, Prednizone, etc. I have had 4 now, and they are cancelling my 5th due to a reaction to the Remicade. During the last infusion, I had a horrible reaction, just felt like I was on fire, burning up all over, and felt like I would pass out...like everything was going backwards in a tunnel. They stopped, flushed with saline, and gave me enough benadryl to kill a horse. That's been a month ago. (Four week ago almost to the day) Now suddenly, my Liver Enzymes are through the roof, and I have excrutiating pain in every joint I have it feels like. I don't think recovering from a hysterectomy was this bad. I can't hardly use my hands at all today. Every turn of my wrist, or strike of a finger just feels like I'm going to break a bone. My neck (trouble swallowing/hurting, shoulders, hip, elbows, ankles, you name it, even a severe toothache. I've read people say they had trouble even going to the bathroom, I can fully understand. Trying to put clothes on is horrendous! I have a Rheumatologist, and a Gasterologist working with my primary doctor. They are doing the Lupus test, and the Rheumatoid test, as well as the hepatitis tests. I am positive now that it is a reaction to Remicade! What can I do??? Ugh! This is soooo painful, and they say because of my liver problem not to take anti inflammatory meds, aspirin, etc.
Thank you in advance for any response...I am at the end of my rope! I know I'm not alone, but sometimes it feels so lonely out here!
Diagnosed 2/07. Symptoms for 20+ years,
Currently having problems with liver enzymes, off of most meds for CD.